# SDR SWIA2020091052436

- Difficulty date: July 22, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N145SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000484
- Aircraft time: 14,845 hours, 8,132 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: COMPLIED WITH TEMPORARY REPAIR OF LT HORIZONTAL STABILIZER LEADING EDGE SKIN PER ETD.  PERMANENT REPAIR DUE WITHIN 500FC AS OF MAY 09,2019.  CURRENT TAC:6364, DUE BY TAC:6864, PERMANENT REPAIR EXTENDED, DUE AT NEXT C-CHECK, PART NUMBER:   - , SERIAL NUMBER: 17000484, POSITION: C-CHECK RO 9/6/2020.  COMPLIED WITH LT HORIZONTAL STAB LOWER SKIN PERMANENT REPAIR PER ETD AND AERONOVA TI.  REFER TO CONTINUATION CARD FOR WORK PERFORMED.
